# SDR EIAA2000096

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK - S41 MOD AT ZONE 1 BS 380 RT FRAME AT U/D BELOW FLOORBEAM BETWEEN STR 13R - STR 14R, FOUND PREVIOUS CUT-OFF AT 2 LOCATIONS.  REPLACED DEFECTIVE FRAME WITH P/N 141U1009-297.  (X)
